MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MEDIUM DISTRACTOR; TRACTION,APPARATUS,NON-POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MEDIUM DISTRACTOR; TRACTION,APPARATUS,NON-POWERED
Model Number 395.49
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a surgery.During the surgery, the threaded wing broke inside the sleeve.The procedure was successfully completed with no surgical delay reported.No patient consequence.This complaint involves two (2) devices.This report is for (1) unk - screws: distal femur.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d7.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MEDIUM DISTRACTOR
Common Device Name
TRACTION,APPARATUS,NON-POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12355480
Report Number2939274-2021-04812
Device Sequence Number3308657
Product Code HST
UDI-Device Identifier10886982200341
UDI-Public(01)10886982200341
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number395.49
Device Catalogue Number395.49
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOLDING SLEEVE 85 FOR MEDIUM DISTRACTOR; HOLDING SLEEVE 85 FOR MEDIUM DISTRACTOR